Open Journal of Acoustics

Open Journal of Acoustics

ISSN Print: 2162-5786
ISSN Online: 2162-5794
www.scirp.org/journal/oja
E-mail: oja@scirp.org
"Analytical Computation of Acoustic Bidirectional Reflectance Distribution Functions"
written by Jaume Durany, Toni Mateos, Adan Garriga,
published by Open Journal of Acoustics, Vol.5 No.4, 2015
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top